Suivre
Zhenxin Liu
Zhenxin Liu
School of Mathematical Sciences, Dalian University of Technology
Adresse e-mail validée de dlut.edu.cn - Page d'accueil
Titre
Citée par
Citée par
Année
Square-mean almost automorphic solutions for some stochastic differential equations
MM Fu, ZX Liu
Proc. Amer. Math. Soc 138, 3689-3701, 2010
1402010
Almost automorphic solutions for stochastic differential equations driven by Lévy noise
Z Liu, K Sun
Journal of Functional Analysis 266 (3), 1115-1149, 2014
912014
Split-step backward balanced Milstein methods for stiff stochastic systems
P Wang, Z Liu
Applied Numerical Mathematics 59 (6), 1198-1213, 2009
532009
Periodic, quasi-periodic, almost periodic, almost automorphic, Birkhoff recurrent and Poisson stable solutions for stochastic differential equations
D Cheban, Z Liu
Journal of Differential Equations 269 (4), 3652-3685, 2020
512020
Steady states of Fokker–Planck equations: I. existence
W Huang, M Ji, Z Liu, Y Yi
Journal of Dynamics and Differential Equations 27, 721-742, 2015
482015
Almost periodic solutions for stochastic differential equations with Lévy noise
Y Wang, Z Liu
Nonlinearity 25 (10), 2803, 2012
432012
Favard separation method for almost periodic stochastic differential equations
Z Liu, W Wang
Journal of Differential Equations 260 (11), 8109-8136, 2016
372016
The random case of Conley's theorem
Z Liu
Nonlinearity 19 (2), 277, 2005
322005
The random case of Conley's theorem: III. Random semiflow case and Morse decomposition
Z Liu
Nonlinearity 20 (12), 2773, 2007
302007
Integral identity and measure estimates for stationary Fokker–Planck equations
W Huang, M Ji, Z Liu, Y Yi
292015
Morse Decomposition of Attractors for Non-autonomous Dynamical Systems
T Caraballo, JC Jara, JA Langa, Z Liu
Advanced Nonlinear Studies 13 (2013), 13 (2), 309–329, 2013
282013
Concentration and limit behaviors of stationary measures
W Huang, M Ji, Z Liu, Y Yi
Physica D: Nonlinear Phenomena 369, 1-17, 2018
262018
Steady states of Fokker–Planck equations: II. Non-existence
W Huang, M Ji, Z Liu, Y Yi
Journal of Dynamics and Differential Equations 27, 743-762, 2015
242015
The random case of Conley's theorem: II. The complete Lyapunov function
Z Liu
Nonlinearity 20 (4), 1017, 2007
232007
Steady states of Fokker–Planck equations: III. Degenerate diffusion
W Huang, M Ji, Z Liu, Y Yi
Journal of Dynamics and Differential Equations 28, 127-141, 2016
212016
Modified homotopy methods to solve fixed points of self-mapping in a broader class of nonconvex sets
M Su, Z Liu
Applied numerical mathematics 58 (3), 236-248, 2008
182008
Poisson stable motions of monotone nonautonomous dynamical systems
D Cheban, Z Liu
Science China Mathematics 62, 1391-1418, 2019
172019
Attractor–repeller pair, Morse decomposition and Lyapunov function for random dynamical systems
Z Liu, JI SHUGUAN, M Su
Stochastics and Dynamics 8 (04), 625-641, 2008
172008
Almost periodic solutions and stable solutions for stochastic differential equations
Y Li, Z Liu, W Wang
arXiv preprint arXiv:1609.05726, 2016
162016
Gradient infinite-dimensional random dynamical systems
T Caraballo, JA Langa, Z Liu
SIAM Journal on Applied Dynamical Systems 11 (4), 1817-1847, 2012
152012
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20